# SDR DALA2023112209652

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CORNER FWD ON SCUFF PLATE AT AFT CARGO. SUMMARY OF NRC 00002: SCUFF PLATE AT AFT CARGO WAS REPAIRED PER ER/A 542149-14TR REV B. SECTION I, PERMAMENT REPAIR. ASSOCIATED ER/A 14-542149 ADDED FOR AC 9582. (LP #0075763)
